# SDR USAA2012112700031

- Difficulty date: November 26, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 40,710 hours, 14,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2280
- Condition: Inoperative
- Location: Cabin
- Part time: 40,261 hours, 14,579 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT 3R EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT IAW AIRBUS MAINTENANCE MANUAL 33-51-38-000-002A.
